Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

I have white patches on my mouth & I have brown spots in my hand which started a month ago & its spreading

Sir, I have white patches on my mouth since 3 months. taste sweet/ burning while having warm food. Also i have brown spots in my hand which started a month ago & its spreading. pls help
Asked On : Wed, 2 Mar 2011
Answers:  3 Views:  285
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
with your short description of your problem, I suspect that you may be having lichen planus of the oral cavity and of the skin as well. But I am not sure as your description is too brief. You may consider sending your pics to or you may see a dermatologist near you.
Answered: Thu, 3 Mar 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Welcome to HealthcareMagic forum.
Patches on tongue with altered taste sensation is either due to fungal infection or due to erosion of taste buds. A dentist will be the person to help you.The spots you see on your skin do check them for any sensory loss as they might be the first patches of leprosy.
Dr. Rakhi Tayal
Answered: Wed, 2 Mar 2011
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
Welcome to HealthcareMagic forum,
Harish if you have white streaks in your mouth with burning sensation while taking spicy foods then it could be what is called oral lichen planus.This is also associated with small violet lesions on hands or legs.In oral mucosa they usually appear after any dental fillings.Its better to show to a dermatologist for proper diagnosis and treatment .Usually they respond good to treatment like topical tacrolimus cream..oral dapsone tablets etc.
take care,
Answered: Thu, 3 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor